| Model Number |
MMT-523NAB |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/04/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.Pump passed unexpected restart error test.No unexpected restart alarm noted.Pump received with reservoir tube lip completely broken off.The test reservoir does not stay locked in place due to reservoir tube lip broken off.Unable to perform displacement test due to reservoir lip broken off.
Event or Problem Description
The customer reported via phone call that the insulin pump had a pump error alarm.The customer¿s blood glucose was 155 mg/dl.The device will be returned for the analysis.